# SDR 2001UALA01888

- Difficulty date: August 30, 2001
- Submitted: September 5, 2001
- Operation: Air carrier
- Aircraft: N998UA
- Make and model: Boeing 737291
- Aircraft serial: 22741
- Aircraft time: 51,039 hours, 38,306 cycles
- Engine: Pwa JT8D17
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 6-L CRACKED AT BODY STATION 787.  MAJOR REPAIR ACCOMPLISHEDINSTALLED REPAIR DOUBLER.
